# SDR 08FDEA01632

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 74,463 hours, 30,363 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NCA602225
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IN BALLMAT AREA SCALLOPS BROKEN AND SEVERAL GOUGES AT STA 755 TO STA 763 LBL 28.  SEAT TRACK FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00 VOL I FIG 5. REMOVED FLOOR PANELS AT BS 625-890 LBL 28-48 TO GAIN ACCESS.    REMOVED TRACK FROM BS 725-755 & SPLICED IN A NEW SECTION AT BS 755 IAW SRM 53-70-00  VOL I.   INSTALLED FLOOR PANELS BS 675-890 LBL 28 & 48 IAW AMM 53-21-01-2.
